Researchers still found 'excellent' survival rates for both primary, secondary disease
by tlopez1142 on Fri Oct 15, 2010 12:37 AM
I was recently diagnosed with ET, my platelets are @ 1.4 million. I feel tired and drained most of the time. Doctors have me on hydroxyurea. Im hoping this medication works somewhat.... Im just wondering would I be able to have a child since I know there are so many complications with this disease. Most of the time, i feel so confused and not as alert as I once was! IM suffering more and more each day from poor concentration and constant nosebleeds which are so annoying.
If anyone wants to chat.... please reply back
by linjmagda on Sun Oct 17, 2010 05:46 PM
Give the medication time. My platelets were at 1M and with the hydroxia are coming down slowly. I find my eye sight improving, still very tired. Force myself every day to go to work, going to bed earlier each evening. but do feel some what better, since they are coming down. Fortunately I do not suffer from the nose bleeds. Stay strong, find a doctor you believe in and do what is asked.
by Pollyann on Mon Oct 25, 2010 07:45 AM
The medication does take time but is very effective. When the platelet count is down to 'normal' levels you will feel so much better. I think the tiredness is both from the drug and the disorder so we always have that but you can learn to live with it. I have been taking Hydroxy for 2 years and swim 4 mornings a week before work. I think a bit of exercise helps with the fatigue a little. Don't worry too much- its not so bad and we should be grateful that we have something that is controllable for the long term.
by leogirl1972 on Wed Dec 01, 2010 12:20 AM
hi im liza i diagnosed ET last 2006.but i stopped taking hydroxyurea cause make me feel weak and tired and my nails turn blue.my skin also darkened thats why i stop taking it.my plate i 1million last 2006.but now its 7000.now i only taken my multivitamins twice daily and folic acid,aspirin is also good for us.if want try it.how old are you by the way?
by Pollyann on Sun Dec 05, 2010 07:09 PM
Just read your msg and was wondering how long you were taking the Hydroxy for before you decided to stop? Had you had any clotting symptoms in the past? And does your Doctor agree with you? As I said- I have been taking it for 2 years now at 1000mg per day. I have some of the effects that you mentioned- skin discoloured in patches, nails dry and flakey and I have just had a series of injections for pernicious anaemia. What I am not sure about is whether its the drug or the disease that causes these problems. Do you ever have problems with dryness of the mouth? This is one of the worst things for me. I am really interested in any effects that fellow sufferers get. They say there are no symptoms to this disease but I really think there are quite a few that we all have in commonthat should be accepted and recorded as side effects from this disorder.
by happyhibby on Thu Dec 23, 2010 08:19 PM
Hi my name is the happy hibby i am 44 year old i have had essential thrombocytheamia since i was in my twenties i was told i was so young to take it i have had three clots to my liver that is when i was put on hydroxurea last week my white cells went through the floor and my platelet was 80 so iwas told to stop hydroxurea and persantin for a week today went back to find out falling asleep and bruising is part of et and aneamia again now am back to taking the hydroxurea mon wed fri persantin twice a day platelet count back up to 112 but got although feel ok got a viral infection white cells cant fight i have already a few month ago had three month course of ferrous sulphate originally i was taken hydroxurea 1 500mg mon -fri then 2 sat and sun happy hibby
by kenziegg on Sun Jan 02, 2011 01:27 PM
On Oct 15, 2010 12:37 AM tlopez1142 wrote: I was recently diagnosed with ET, my platelets are @ 1.4 million. I feel tired and drained most of the time. Doctors have me on hydroxyurea. Im hoping this medication works somewhat.... Im just wondering would I be able to have a child since I know there are so many complications with this disease. Most of the time, i feel so confused and not as alert as I once was! IM suffering more and more each day from poor concentration and constant nosebleeds which are so annoying.
If anyone wants to chat.... please reply back
On Oct 15, 2010 12:37 AM tlopez1142 wrote:
I am sorry to hear about you getting ET… I hope I can enlighten you with some of my messages I have posted in the Leukemia message board under “myelofibrosis” for Chris (dtrmylofibdad), Oldest_Daughter and BarbaraAnne. I think it will be a good idea if you will read those messages and try the products mentioned there – with the hope it will booster your energy levels and blood conditions... Give the products time to work - try them for a few weeks, that’s all I am asking you to do; most assuredly, you won’t regret taking the 2 products… Email me if you will adhere to the advises I have posted and I will write further about stem cell improvement because Essential Thrombocytosis is all about leukemia, stem cells, blood disorders and bone marrow degeneration... I won’t plan of getting pregnant at this time if I were you as I believe your drs could have already warned you about being pregnant at this time especially the risks of complications
I hope my message reaches you in a better condition as your posting is already a few months old... Nevertheless, please do feel free to email me to indicate whether you will be interested in trying the 2 products I have mentioned in my posting and kindly inform me of the improvements should you heed those advice. May the New Year bring you better health and tidings, God bless abundantly
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Do you use smart phone apps?
Take our short survey on hospital smart phone apps.
We care about your feedback. Let us know how we can improve your CancerCompass experience.